Analytic integrability of Bianchi class A cosmological models with k = 1

Antoni Ferragut, Jaume Llibre, Chara Pantazi

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Abstract

We complete the study of the analytic integrability of the Class A of Bianchi cosmological models with k = 1, characterizing the analytic first integrals of the Bianchi types V I 0 and V III 0. © 2011 Elsevier B.V.
Original languageEnglish
Pages (from-to)381-386
JournalJournal of Geometry and Physics
Volume62
Issue number2
DOIs
Publication statusPublished - 1 Feb 2012

Keywords

  • Analytic first integral
  • Bianchi cosmological models
  • Polynomial first integral

Fingerprint

Dive into the research topics of 'Analytic integrability of Bianchi class A cosmological models with k = 1'. Together they form a unique fingerprint.

Cite this